Article citationsMore>>

I. A. Ivanov, “Transformation of the Asymptotic Perturbation Expansion for the Anharmonic Oscillator into a Convergent Expansion,” Physics Letters A, Vol. 322, No. 3-4, 2004, pp. 194-204. doi:10.1016/j.physleta.2004.01.014

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.